I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 1, PAGES 195-206
A. E. Mikusheva
View as HTML View as gif image View as LaTeX source
In this paper we study the asymptotic behavior of sums for arrays of i.i.d.\ random variables. We obtain conditions under which the law of large numbers for subsequences holds and give an example showing the impossibility to weaken them. Also we establish an analogue of the law of the iterated logarithm.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 11, 2000